# SDR ASAA1058381

- Difficulty date: October 17, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 15,474 hours, 4,632 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: Intermittent
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON RECALL ZONE TEMP LIGHT FOR CONT CAB CAME ON.  WENT OUT ON RESET.  PERFORMED FIM TASK 21 62 00 810 842.  APPEARS TO HAVE BEEN AN INTERMITTENT FAULT.  CONTROLLER FAULT RESET.  PAC OPERATION NORMAL WITH NO REOCCURRING ZONE TEMP LIGHT, HAS NO OTHER HISTORY.
